# SDR 2008UALA03100

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,499 hours, 4,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE PRESSURE LOW.  REPLACED WITH SERVICEABLE CREW OXYGEN CYLINDER AND THEN LEAK CHECKED GOOD PER AMM 12-15-08 P 301.  AC OK FOR SERVICE.
